Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004 (2004), Issue 1, Pages 1-26
http://dx.doi.org/10.1155/S1085337504309012

Another extension of Orlicz-Sobolev spaces to metric spaces

Département de Mathématiques, Ecole Normale Supérieure, Ben Souda, Fés 5206, Morocco

Received 12 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Noureddine Aïssaoui, “Another extension of Orlicz-Sobolev spaces to metric spaces,” Abstract and Applied Analysis, vol. 2004, no. 1, pp. 1-26, 2004. doi:10.1155/S1085337504309012